# SDR ASAA2013031494173

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 11,257 hours, 3,467 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2842
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 46,228 hours, 24,656 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, MASTER WARNING, A/C - ANNUNCIATOR AND LT LIGHT CAME ON.  ALL EXTINGUISHED UPON RESET.  PERFORMED BITE TEST OF LT PACK ZONE TEMP CONTROLLER  REF AMM 21-61-00-700-806-002.  VERIFIED FAULT, FOUND FAULTED LT PACK TCV.  REPLACED LT PACK TEMP CONTROL VALVE.  OPS AND LEAK CHECKS GOOD NO FAULTS ON BITE TEST AFTER MX.
